Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 344, NWS Wichita, KS

October 12, 2016McPherson County, Marion County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Oct 12, 2016, 1:52 AM CDT for McPherson County, Marion County, Kansas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 12, 2016, 1:52 AM CDT (06:52 UTC)
Expired
Oct 12, 2016, 2:30 AM CDT
In force
38 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marion County, KS, McPherson County, KS

The radar

The Wichita radar (KICT), 66 km from the middle of the area, began a volume at 06:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 12, 2:01 AM CDTHAIL 0.5Moundridge, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 6.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 681 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
681 J/kg
Mixed-layer CIN
-322 J/kg
Mixed-layer LCL
1657 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

542 
WUUS53 KICT 120652
SVRICT
KSC113-115-120730-
/O.NEW.KICT.SV.W.0344.161012T0652Z-161012T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
152 AM CDT WED OCT 12 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MARION COUNTY IN CENTRAL KANSAS...
  SOUTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...

* UNTIL 230 AM CDT

* AT 152 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
  MOUNDRIDGE...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MOUNDRIDGE...GOESSEL AND LEHIGH. 

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 44 AND 58.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3817 9719 3818 9772 3832 9775 3838 9723
TIME...MOT...LOC 0652Z 258DEG 25KT 3823 9763 

HAIL...1.00IN
WIND...60MPH
 
$$

LAWSON
2 follow-up statements
888 
WWUS53 KICT 120716
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
216 AM CDT WED OCT 12 2016

KSC113-115-120730-
/O.CON.KICT.SV.W.0344.000000T0000Z-161012T0730Z/
MARION KS-MCPHERSON KS-
216 AM CDT WED OCT 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTHWESTERN MARION AND SOUTHEASTERN MCPHERSON COUNTIES...

AT 215 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GOESSEL...OR 8
MILES NORTH OF HESSTON...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MOUNDRIDGE...GOESSEL AND LEHIGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3817 9719 3818 9772 3832 9775 3838 9723
TIME...MOT...LOC 0715Z 264DEG 31KT 3825 9737 

HAIL...1.00IN
WIND...60MPH
 
$$

LAWSON
200 
WWUS53 KICT 120722
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
222 AM CDT WED OCT 12 2016

KSC113-115-120731-
/O.EXP.KICT.SV.W.0344.000000T0000Z-161012T0730Z/
MARION KS-MCPHERSON KS-
222 AM CDT WED OCT 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MARION AND
SOUTHEASTERN MCPHERSON COUNTIES WILL EXPIRE AT 230 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3817 9719 3818 9772 3832 9775 3838 9723
TIME...MOT...LOC 0719Z 258DEG 25KT 3825 9737 

$$

LAWSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 11, 11:52 PM CDT, 2 hours earlier.

Area forecast discussion, Oct 11, 11:52 PM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Wichita KS
1152 PM CDT TUE OCT 11 2016

.SHORT TERM...(This evening through Friday night)
Issued at 318 PM CDT Tue Oct 11 2016

Tonight-Wednesday:
Front will move throughout the area this period with gusty winds
and falling temperatures in its wake. Some typical variations in
models with timing, but all in fairly close agreement. Expect
scattered precipitation to develop in Southeast KS ahead of front
tonight driven by increasing moisture/temperatures aloft and
impressive diffluence between upper split jet. Sufficient elevated
instability and shear, so some small hail will be possible
tonight mainly in Southeast KS. Deep layer shear increases on
Thursday and will maintain mention of some hail early despite more
marginal instability. Gusty winds expected behind the front,
although likely shy of advisory criteria. Cold air advection will
lead to quasi-steady or falling temperatures for most locations
during the day.

Wednesday night-Thursday night:
High pressure will build into the area, with winds diminishing
quickly at the onset. Slower arrival of clouds have increased
chances for frost, especially across Central KS/Flint Hills,
although could go as far south as Highway 54. Small chance of
storms Thursday afternoon given increasing moisture. Timing of
arrival of clouds will have a big impact on highs.

Friday:
Increasing clouds/moisture and extremely broad diffluence aloft
will lead to continuing chances for storms. Winds likely a bit
under forecast with initialization grids given tight surface
pressure gradient.-Howerton.

.LONG TERM...(Saturday through Tuesday)
Issued at 318 PM CDT Tue Oct 11 2016

Considerable uncertainty this period with medium range models
meandering front across the forecast area this entire period.
Given challenges of position of front, temperatures/pops also
suspect. Chances are high that the average forecast from the
initialization are incorrect, but also likely the least wrong
given uncertainty. Believe precipitation forecast is underdone,
but do not expect widespread rain every day either. -Howerton

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1143 PM CDT Tue Oct 11 2016

A cold front will continue to progress southward through south-
central and southeast Kansas overnight into early Wednesday
morning. Light south winds will shift to gusty northerly behind
the fropa. Peak gusts of 30-35 knots can be expected. Scattered
thunderstorms will continue to develop across south-
central/southeast KS overnight into early Wednesday morning.
Stratus should develop southward overnight in the cold air
advection, and could linger into much of the day Wednesday across
especially along/east of the Kansas Turnpike. Skies should clear
from northwest to southeast Wednesday afternoon/evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    56  60  41  61 /  30  20   0  20
Hutchinson      51  58  38  60 /  30  20   0  20
Newton          54  58  38  59 /  30  30   0  20
ElDorado        58  61  39  60 /  40  20   0  10
Winfield-KWLD   60  63  42  61 /  40  20   0  20
Russell         47  57  35  60 /  30  20   0  20
Great Bend      47  58  36  61 /  20  20   0  20
Salina          49  58  36  60 /  40  30   0  10
McPherson       50  57  37  59 /  30  30   0  20
Coffeyville     65  71  43  63 /  60  50  10  10
Chanute         63  66  41  61 /  60  50  10  10
Iola            62  65  40  61 /  60  60  10   0
Parsons-KPPF    65  69  42  63 /  60  50  10  10

&&

.ICT Watches/Warnings/Advisories...
None.
&&

SHORT TERM...PJH
LONG TERM...PJH
AVIATION...JMC
Hazardous weather outlook, Oct 11, 10:25 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1025 PM CDT TUE OCT 11 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-130330-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1025 PM CDT TUE OCT 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA
OVERNIGHT...WITH THE GREATER COVERAGE ACROSS THE FLINT HILLS AND
SOUTHEAST KANSAS. A FEW STRONG TO MARGINALLY SEVERE STORMS ARE
POSSIBLE...WITH HAIL OF NICKEL TO QUARTER SIZE...AND UP TO 50 MPH
WIND GUSTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL BE LINGERING IN SOUTHEAST KANSAS
WEDNESDAY MORNING AS THE FRONT MOVES OUT OF KANSAS. SOME OF THESE
STORMS MAY PRODUCE UP TO NICKEL SIZE HAIL AND 50 MPH WINDS.

WEDNESDAY NIGHT WILL BE MUCH COLDER WITH FROST LIKELY IN CENTRAL
KANSAS. THERE IS A CHANCE THE FROST COULD EXTEND AS FAR SOUTH AS
HIGHWAY 54.

THERE WILL BE MULTIPLE CHANCES FOR STORMS FROM THURSDAY AFTERNOON
THROUGH MONDAY AS A FRONT MEANDERS ACROSS THE AREA. STRONG STORMS
AND LOCALLY HEAVY RAIN WILL BE POSSIBLE DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Oct 12, 12:15 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1215 AM CDT WED OCT 12 2016

KSZ094-095-098-099-120545-
CHAUTAUQUA KS-ELK KS-WILSON KS-MONTGOMERY KS-
1215 AM CDT WED OCT 12 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN CHAUTAUQUA COUNTY IN SOUTHEASTERN KANSAS...
  SOUTHEASTERN ELK COUNTY IN SOUTHEASTERN KANSAS...
  SOUTHWESTERN WILSON COUNTY IN SOUTHEASTERN KANSAS...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 1245 AM CDT

* AT 1212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR LONGTON...OR 15 MILES NORTHEAST
  OF SEDAN...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LONGTON...ELK CITY...BUXTON AND ELK CITY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3725 9608 3740 9614 3750 9576 3727 9572
TIME...MOT...LOC 0514Z 258DEG 30KT 3731 9602

LAWSON
Special weather statement, Oct 12, 12:40 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1240 AM CDT WED OCT 12 2016

KSZ095-120615-
WILSON KS-
1240 AM CDT WED OCT 12 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN WILSON COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 115 AM CDT

* AT 1239 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR FREDONIA...MOVING NORTHEAST AT
  35 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  NEODESHA...FREDONIA AND ALTOONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3743 9553 3739 9581 3739 9585 3750 9595
      3768 9553
TIME...MOT...LOC 0540Z 238DEG 31KT 3746 9582

LAWSON
Special weather statement, Oct 12, 1:15 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
115 AM CDT WED OCT 12 2016

KSZ050-051-120645-
MCPHERSON KS-RICE KS-
115 AM CDT WED OCT 12 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
  SOUTHEASTERN RICE COUNTY IN CENTRAL KANSAS...

* UNTIL 145 AM CDT

* AT 113 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF NICKERSON...
  MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MCPHERSON...MOUNDRIDGE...INMAN...WINDOM AND MCPHERSON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3855 9768 3818 9746 3817 9805 3817 9814
      3831 9815
TIME...MOT...LOC 0614Z 258DEG 40KT 3822 9798

LAWSON
Special weather statement, Oct 12, 1:34 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
134 AM CDT WED OCT 12 2016

KSZ051-120700-
MCPHERSON KS-
134 AM CDT WED OCT 12 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN MCPHERSON COUNTY IN CENTRAL KANSAS...

* UNTIL 200 AM CDT

* AT 132 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR INMAN...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MCPHERSON...MOUNDRIDGE...INMAN...GALVA AND MCPHERSON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3849 9748 3820 9742 3818 9778 3818 9792
      3834 9792
TIME...MOT...LOC 0633Z 255DEG 27KT 3825 9783

LAWSON
Special weather statement, Oct 12, 1:49 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
149 AM CDT WED OCT 12 2016

KSZ070-071-120715-
WOODSON KS-GREENWOOD KS-
149 AM CDT WED OCT 12 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN WOODSON COUNTY IN SOUTHEASTERN KANSAS...
  NORTHEASTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 215 AM CDT

* AT 147 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR GRIDLEY...OR 12 MILES NORTHWEST
  OF YATES CENTER...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  VIRGIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3796 9601 3812 9604 3804 9596 3804 9568
      3796 9566
TIME...MOT...LOC 0648Z 256DEG 27KT 3802 9586

LAWSON
Local storm report, Oct 12, 1:51 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
151 AM CDT WED OCT 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 AM     HAIL             INMAN                   38.23N 97.77W
10/12/2016  M0.50 INCH       MCPHERSON          KS   PUBLIC

            REPORT VIA TWITTER.

&&

JMR

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 12:15 AM CDTSpecial Weather StatementICTWilson30 min
Oct 12, 12:40 AM CDTSpecial Weather StatementICTWilson35 min
Oct 12, 1:15 AM CDTSpecial Weather StatementICTMcPherson30 min
Oct 12, 1:34 AM CDTSpecial Weather StatementICTMcPherson26 min
Oct 12, 1:49 AM CDTSpecial Weather StatementICTWoodson26 min
Oct 12, 1:56 AM CDTSpecial Weather StatementICTSumner34 min
Oct 12, 2:14 AM CDTSpecial Weather StatementICTCowley31 min
Oct 12, 2:33 AM CDTSpecial Weather StatementICTChase27 min
Oct 12, 2:39 AM CDTSpecial Weather StatementICTSumner36 min
Oct 12, 2:55 AM CDTFrost AdvisoryICTBarton, Chase, Ellsworth, Harvey, Lincoln, McPherson and 5 more30 hr
Oct 12, 3:41 AM CDTSpecial Weather StatementICTSumner34 min
Oct 12, 7:04 AM CDTSpecial Weather StatementICTMontgomery26 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.